# SDR MASA200601900

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 3,961 hours, 2,910 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6445 AUS.  CAPTAIN REPORTED A SPOILER/STAB FAULT MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 1 SSCU.
